# SDR WTAA950210

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 175K882
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAT - DURING MAINTENANCE TAXI CHECK FOR REPORTED LEFT ENGINE TORQUE FLUCTUATION, LEFT AND RIGHT NOSE TIRE FAILURE OCCURRED AT APPROXIMATELY 60 KNOTS.  MAINTENANCE CREW MAINTAINED DIRECTIONAL CONTROL OF AIRCRAFT AND EXITED THE RUNWAY ON HIGH SPEED TAXIWAY.  CREW SECURED ENGINES AND NOTIFIED EMERGENCY EQUIPMENT ONCE CLEAR OF RUNWAY.  DAMAGE TO NOSEWHEELS, NOSE GEAR AND GEAR DOOR, LEFT PROPELLER AND FUSELAGE NOTED DURING INSPECTION OF AIRCRAFT.  REPAIRED DAMAGE AND REPLACED COMPONENTS AS REQUIRED.  AIRCRAFT RETURNED TO SERVICE.  NOTE, THE SUBJECT NOSE TIRES WERE RETREADED TIRES.  (X)
